# SDR CALA2013092391380

- Difficulty date: September 23, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 43,076 hours, 17,772 cycles
- Engine: Iae V2522A5
- System (JASC): 2710 · Aileron Control System
- Part: Computer
- Condition: Faulty
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT CTL AIL SERVO FAULTS.  DUE TO REPEAT ECAM FLT CTL AIL SERVO FAULT WITH CFDS MSG "L G AIL MODE VLV 33CE1".  REPLACED ELAC 2, ELAC 2 MR27935-328 ON -217 OFF.
